MathSciNet Relay Station
MathSciNet bibliographic data
MR822435 34C10 (47E05)
Tomastik, E. C. Comparison theorem for conjugate points of systems of $n$th order nonselfadjoint differential equations. Proc. Amer. Math. Soc. 96 (1986), no. 3, 437–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement